# SDR AALA20000855

- Difficulty date: May 26, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2485 - AFTER TAKEOFF, EN ROUTE RDU-DFW, GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  CREW HAD TO DEPRESS THE LOCK OVERRIDE BUTTON TO RETRACT THE LANDING GEAR.  RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  CLEANED LEFT MAIN LANDING GEAR TILT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
